# SDR ASOA2014060210609

- Difficulty date: May 2, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 28,601 hours, 19,932 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER CORE COWL INTERIOR AT 6:00 O'CLOCK POSITION IS CHAFED.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  COMPLIED WITH ALL STEPS OF REO 670-54-23-959 REV 8.  COMPLIED WITH EC/TC REO 670-54-23-959 COMPLIED WITH REPAIR OF THE FWD CORE COWL IAW REO 670-54-23-959.
